American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 106 of 106 found      Go to page: 1 2 3 4

[91] G. D. Chakerian, H. H. Johnson and A. Vogt. A geometric inequality for plane curves with restricted curvature . Proc. Amer. Math. Soc. 57 (1976) 122-126. MR 0402611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Erwin Lutwak. Width-integrals of convex bodies . Proc. Amer. Math. Soc. 53 (1975) 435-439. MR 0383254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Kenneth B. Stolarsky. Spherical distributions of $N$ points with maximal distance sums are well spaced . Proc. Amer. Math. Soc. 48 (1975) 203-206. MR 0365363.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Harold H. Johnson. An application of the maximum principle to the geometry of plane curves . Proc. Amer. Math. Soc. 44 (1974) 432-435. MR 0348631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information
View Article: PDF

[96] George Poole and John Gerriets. Minimum covers for arcs of constant length. Bull. Amer. Math. Soc. 79 (1973) 462-463. MR 0315601.
Abstract, references, and article information
View Article: PDF

[97] Kenneth B. Stolarsky. Sums of distances between points on a sphere. II . Proc. Amer. Math. Soc. 41 (1973) 575-582. MR 0333995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] H. S. Witsenhausen. Metric inequalities and the zonoid problem . Proc. Amer. Math. Soc. 40 (1973) 517-520. MR 0390916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Rolf Schneider. A characteristic extremal property of simplices . Proc. Amer. Math. Soc. 40 (1973) 247-249. MR 0322687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Susan L. Friedman. Chebyshev constant and Chebyshev points . Trans. Amer. Math. Soc. 186 (1973) 129-139. MR 0370365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] J. S. Montague and R. J. Plemmons. Convex matrix equations. Bull. Amer. Math. Soc. 78 (1972) 965-968. MR 0306231.
Abstract, references, and article information
View Article: PDF

[102] Kenneth B. Stolarsky. Sums of distances between points on a sphere . Proc. Amer. Math. Soc. 35 (1972) 547-549. MR 0303418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Charles Fefferman, Max Jodeit and Michael D. Perlman. A spherical surface measure inequality for convex sets . Proc. Amer. Math. Soc. 33 (1972) 114-119. MR 0293500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] J. J. Schäffer. More distant than the antipodes. Bull. Amer. Math. Soc. 77 (1971) 606-609. MR 0283550.
Abstract, references, and article information
View Article: PDF

[105] R. E. Harrell and L. A. Karlovitz. Girths and flat Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 1288-1291. MR 0267383.
Abstract, references, and article information
View Article: PDF

[106] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information
View Article: PDF


Results: 91 to 106 of 106 found      Go to page: 1 2 3 4